Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Vomiting,diarrhea in 2 year old

Hello, I m from india and have a baby who is 2 months to 2 years old, starting yesterday evening he vomited rice at night followed by cerelac in the morning but has only breast milk , starting this morning he eats then diaorreah right away. He was given mebex last night followed by emeset this morning with metrogyl so now diaorreah and vomit stopped but how about dosage?
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

Metronidazole is useful in amoebiasis which is rare in children of that age. Please do not use such antibiotics without doctors prescription.

If it is a dysentery antibiotics like ofloxacin or septran may be required but not metronidazole.

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Sun, 16 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor